# SDR DALA14027005522

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 75,882 hours, 32,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER HINGE UPPER AND LOWER CAM PLATES RUSTED.  REMOVED CORROSION IAW ERA 476391-14MA, REV B. CORROSION LEVEL 1. REPAIRED IAW ERA 476391-14MA, REV B, SECTION 1.
